MAUDE Adverse Event Report: KIMBERLY-CLARK CORPORATION - CONWAY MILL U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB

KIMBERLY-CLARK CORPORATION - CONWAY MILL U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number REGULAR
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Records demonstrate that quality system procedures were correctly followed and the finished product met all quality release criteria and specifications were within allowable limits prior to release.
 
Event or Problem Description
Consumer reported upon removal the string pulled out of a tampon leaving the pledget inside her vaginal cavity.She was able to manually remove the pledget in one piece and did not seek medical attention.She did not experience any adverse health effects.

Brand Name
U BY KOTEX SECURITY : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
KIMBERLY-CLARK CORPORATION - CONWAY MILL
480 exchange ave.
conway AR 72032 7191
Manufacturer (Section G)
KIMBERLY-CLARK CORPORATION - CONWAY MILL
480 exchange ave.
conway AR 72032 7191
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key12862171
Report Number2381757-2021-00095
Device Sequence Number4352748
Product Code HEB
UDI-Device Identifier00036000150636
UDI-Public036000150636
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREGULAR
Device Lot NumberAC921521X1713
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale